Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Further global nonexistence theorems for abstract nonlinear wave equations
HTML articles powered by AMS MathViewer

by Brian Straughan PDF
Proc. Amer. Math. Soc. 48 (1975), 381-390 Request permission

Abstract:

It is shown that solutions to a nonlinear abstract wave equation (see equations (2.1)) under specified initial data cannot exist for all time. Precise estimates for the growth of solutions and the ’escape time’ are given. A similar nonexistence theorem is also proved for a nonlinear wave equation with dissipation (see equations (3.1)).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 35R20
  • Retrieve articles in all journals with MSC: 47H15, 35R20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 381-390
  • MSC: Primary 47H15; Secondary 35R20
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0365265-9
  • MathSciNet review: 0365265